MAUDE Adverse Event Report: DEPUY MITEK LLC US IRRIGATION TUBESET 24PK; SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE

DEPUY MITEK LLC US IRRIGATION TUBESET 24PK; SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE
Model Number 284504
Medical Device Problem Code Residue After Decontamination (2325)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).Investigation summary: according to the information provided, it was reported that noticed tubing was split when connected to machine, packaging was intact.The complaint device was received and evaluated.Visual inspection reveals that the tubing was received complete with residues of saline water.In addition, the tubing was found cracked close to the clamp set.The functional test was not performed due to damages in the tubing.The complaint can be confirmed.As mentioned in the information provided, the root cause for the reported failure can be related to the tear at the level of the injection roller when the device is put in place.However, it cannot be conclusively affirmed.  a manufacturing record evaluation was performed for the finished device lot number:6346, and no non-conformance's were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that preoperatively to a arthroscopic subacromial decompression (asad) procedure, it was observed that the tubing was split when connected to machine while the packaging was intact.During in-house engineering evaluation, it was determined that the tubing had residues of saline water.There was no delay in the surgery due to the event.Another set of tubing was used to complete the surgery.There were no adverse patient consequences to the patient.No additional information was provided.

Brand Name
IRRIGATION TUBESET 24PK
Common Device Name
SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10726441
Report Number1221934-2020-03183
Device Sequence Number3457440
Product Code HRX
UDI-Device Identifier10886705017393
UDI-Public10886705017393
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K951843
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2021
Device Model Number284504
Device Catalogue Number284504
Device Lot Number6346
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2020
Initial Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1